MathSciNet Relay Station
MathSciNet bibliographic data
MR1174928 (93h:53073) 53C65 (53A35)
Teufel, Eberhard Isoperimetric inequalities for closed curves in spaces of constant curvature. Results Math. 22 (1992), no. 1-2, 622–630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement